How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 10515
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

My Dr put me on Sertraline 10 days ago. I went through

This answer was rated:

My Dr put me on Sertraline 10 days ago. I went through nausea in the first week and now have diarrhoea. My tummy has been bad all day.
Is it OK to stop or drop from 50mg to 25mg.
The issue that was stressing me out has gone away in the last week and I am wondering if this is really necessary any more.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Yes, you can taper down the drug over a week time by cutting down the dose and frequency to avoid withdrawal, the side effects would get better as the dose decreases. You can take peppermint and ginger tea to help with your symptoms.

I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Customer: replied 5 months ago.
Thank you

My pleasure.

Please do not forget to click on 5 stars.

Best wishes.

Dr Uzair and 5 other Medical Specialists are ready to help you